Schatten-von Neumann properties of bilinear Hankel forms of higher weights

Authors

  • Marcus Sundhäll

DOI:

https://doi.org/10.7146/math.scand.a-14996

Abstract

Hankel forms of higher weights, on weighted Bergman spaces in the unit ball of Cd, were introduced by Peetre. Each Hankel form corresponds to a vector-valued holomorphic function, called the symbol of the form. In this paper we characterize bounded, compact and Schatten-von Neumann Sp class (2p<) Hankel forms in terms of the membership of the symbols in certain Besov spaces.

Downloads

Published

2006-06-01

How to Cite

Sundhäll, M. (2006). Schatten-von Neumann properties of bilinear Hankel forms of higher weights. MATHEMATICA SCANDINAVICA, 98(2), 283–319. https://doi.org/10.7146/math.scand.a-14996

Issue

Section

Articles